# SDR ASAA2021020333996

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,777 hours, 15,351 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 25814
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 15,989 hours, 4,963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONTROL CAB LIGHT ILLUMINATED. RESETS ON RECALL. GROUNDED - YES. REPLACED THE CONTROL CABIN TCV REF B737-800 AMM 21-61-21/401. OP-CHECKS GOOD.
